68474members
360285posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen, Anastrozol & Arimidex fatigue and other sude effects!

4 REPLIES 4
Highlighted
Member

Re: Tamoxifen, Anastrozol & Arimidex fatigue and other sude effects!

Hi Nippy

 

You can also speak with one of our breast cancer specialists on the free Helpline, 0808 800 6000.

 

Best wishes
Anna
Digital Community Officer

Highlighted
Member

Re: Tamoxifen, Anastrozol & Arimidex fatigue and other sude effects!

Hi Nippy

 

You can also speak with one of our breast cancer specialists on the free Helpline, 0808 800 6000.

 

Best wishes
Anna
Digital Community Officer

Highlighted
Member

Re: Tamoxifen, Anastrozol & Arimidex fatigue and other sude effects!

Nippy, I agree with what Citty says. Please do be gentle with yourself; it sounds as though you are expecting yourself to be all things to all people when no-one can be. I know first hand how extremely difficult it is to cope with your own stresses whilst your parents go downhill at the end of their lives, and how so many people don't appear to understand the fatigue that this causes. And, you have the psychological stress of cancer on top of that, never mind the physical effects.

 

Are you assigned to a Breast Care Nurse in your hospital, or a Macmillan nurse? You could ask about getting emotional and psychological support; your GP might be able to help. The phone number for Macmillan Cancer Support is 0808 808 00 00, 9.00 am to 8.00 pm, Mon - Fri. 

 

I'm also wondering whether complementary therapies might help. Is there a Cancer Support Centre attached to your hospital? If not, Macmillan might be able to advise you on finding suitable help. Relaxation techniques, massage, reflexology can all help to reduce muscle tension which itself contributes to fatigue.

 

As has been mentioned on other threads, we all have to put ourselves first at times and look for help in looking after ourselves.

 

I do hope you find suitable support and are feeling better soon.

Highlighted
Member

Re: Tamoxifen, Anastrozol & Arimidex fatigue and other sude effects!

Nippy, I think you're being very hard on yourself! With all that you've had going on this year it's a wonder your not flat out on the floor never mind fatigued. I think when we go through something like this it's easy to blame "the tablets" (and I'm absolutely not dismissing side effects) because that is something we can control whereas most life events, like the loss of your father and your mother's illness, we can't and we've already lost so much control when we were diagnosed. It might be worth seeing if you can speak to your oncologist anyway or maybe your GP? I don't know what age you are, but could you now be menopausal? I'm sorry about your father and hope you feel better soon.

Highlighted
Member

Tamoxifen, Anastrozol & Arimidex fatigue and other sude effects!

I was pre menopause when diagnosed breast cancer, first mammogram. So started on Tamoxifen before radio therapy. 1 mth after radio therapy had finished extreem fatigue. So extreem I couldn't walk 20 yards ended up hospitalized due to breathlessness. They stopped tamoxifen as they thought it may have caused a PE blood clot in lung. Luckly it wasn't. So they put me back on it, tried to fight fatigue but eventually stop it. Had a break then started Anastrozol and the changes of brands at each prescription caused joint and fatigue to varying degrees. Not as bad as tamoxifen. I talked to Pharmacist he sugested asking GP to prescribe Arimidex which is.the brand name for Anastrozol. This helped greatly and settled.a lot of the side effects although still had fatigue it was manageable with power naps some days others I was fine. Now 5 years on and Fatigue is back with a vengeance since beginning of this year, and they want you to take it for 5 more years! I have had a lot of stress this year 2018 dad passed away in Jan and fatigue was very bad every afternoon needing not just a power nap, but 3 or more hrs each afternoon I can't function! Then Mum was diagnosed with dementia in March and although fatigue improved slightly it's now really bad. Baçk to no function for 4 hours in afternoon then I can function for a while but by come 8pm I tired NO it is not the same as the fatigue. Finding it difficult as most people are getting to sleep in hot weather. Since June when I had a 4 hour drive the joint pain and stiffness has comeback too. I really wonder is anybody able to tolerate up to 5 years and beyond?